兰州大学机构库 >数学与统计学院

Item hits: (Results 1-10 of 35) Help

Filters                    
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Reconsider the effect of prey refuge in a predation model 期刊论文
ECOLOGICAL MODELLING, 2015, 卷号: 317, 页码: 64-65
Authors:  Ma, ZH;  Wang, SF;  Ma, ZH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:12/0  |  Submitted Time:2017/01/12
Comments to the effect of prey refuge in a simple predator-prey model 期刊论文
ECOLOGICAL MODELLING, 2014, 卷号: 287, 页码: 58-59
Authors:  Wang, SF;  Ma, ZH;  Ma, ZH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(240Kb)  |  ???itemlist.button.customize.love???  |  View/Download:12/0  |  Submitted Time:2015/12/16
The effect of prey refuge in a patchy predator-prey system 期刊论文
MATHEMATICAL BIOSCIENCES, 2013, 卷号: 243, 期号: 1, 页码: 126-130
Authors:  Ma, ZH;  Wang, SF;  Li, WD(李维德);  Li, ZZ(李自珍);  Li, ZZ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(193Kb)  |  ???itemlist.button.customize.love???  |  View/Download:65/0  |  Submitted Time:2015/12/16
Patchy predator-prey model  Migration  Prey refuge  Global stability  Limit cycle  
Stability analysis: The effect of prey refuge in predator-prey model 期刊论文
ECOLOGICAL MODELLING, 2012, 卷号: 247, 页码: 95-97
Authors:  Ma, ZH;  Wang, SF;  Ma, ZH (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(174Kb)  |  ???itemlist.button.customize.love???  |  View/Download:21/0  |  Submitted Time:2015/12/16
BIFURCATION AND SPATIOTEMPORAL PATTERNS IN A HOMOGENEOUS DIFFUSION-COMPETITION SYSTEM WITH DELAYS 期刊论文
INTERNATIONAL JOURNAL OF BIOMATHEMATICS, 2012, 卷号: 5, 期号: 6, 页码: -
Authors:  Zhang, JF;  Li, WT(李万同);  Yan, XP;  Li, WT (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:23/0  |  Submitted Time:2015/12/16
Lotka-volterra Competition System  Time Delay  Spatial Diffusion  Hopf Bifurcation  Periodic Solution  
Short-term effects of air pollution on lower respiratory diseases and forecasting by the group method of data handling 期刊论文
ATMOSPHERIC ENVIRONMENT, 2012, 卷号: 51, 页码: 29-38
Authors:  Zhu, WJ;  Wang, JZ;  Zhang, WY(张文煜);  Sun, DH(孙东怀);  Zhu, WJ (reprint author), Lanzhou Univ, Sch Math & Stat, 222 S Tianshui Rd, Lanzhou 730000, Peoples R China.
Adobe PDF(439Kb)  |  ???itemlist.button.customize.love???  |  View/Download:42/0  |  Submitted Time:2015/12/16
Lower respiratory diseases  Association rules  ORAR  GMDH  Air pollution  Lanzhou  
Using Cellular Automata to study the effect of competition for epidemic diseases 会议论文
18TH BIENNIAL ISEM CONFERENCE ON ECOLOGICAL MODELLING FOR GLOBAL CHANGE AND COUPLED HUMAN AND NATURAL SYSTEM, Beijing, PEOPLES R CHINA, SEP 20-23, 2011
Authors:  Li, WD;  Guo, XH;  Li, WD (reprint author), Lanzhou Univ, Inst Bioinformat, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:11/0  |  Submitted Time:2017/01/20
Cellular Automata  Spatial pattern  Competition model  Eco-epidemiology  Time series analysis  
Permanence of a stage-structured predator-prey system with a class of functional responses 期刊论文
COMPTES RENDUS BIOLOGIES, 2011, 卷号: 334, 期号: 12, 页码: 851-854
Authors:  Ma, ZH;  Wang, SF;  Wang, WT;  Li, ZZ(李自珍);  Li, ZZ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(177Kb)  |  ???itemlist.button.customize.love???  |  View/Download:51/0  |  Submitted Time:2015/12/16
Predator-prey system  Stage structure  Generalized functional response  Permanence  Non-permanence  
The effect of prey refuge in a simple predator-prey model 期刊论文
ECOLOGICAL MODELLING, 2011, 卷号: 222, 期号: 18, 页码: 3453-3454
Authors:  Ma, ZH;  Li, WD(李维德);  Wang, SF;  Wang, SF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(132Kb)  |  ???itemlist.button.customize.love???  |  View/Download:24/0  |  Submitted Time:2015/12/16
Spreading speeds and traveling waves in competitive recursion systems 期刊论文
JOURNAL OF MATHEMATICAL BIOLOGY, 2011, 卷号: 62, 期号: 2, 页码: 165-201
Authors:  Lin, G(林国);  Li, WT(李万同);  Ruan, SG;  Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(955Kb)  |  ???itemlist.button.customize.love???  |  View/Download:54/0  |  Submitted Time:2015/12/16
Comparison principle  Upper and lower solutions  Traveling waves  Spreading speeds  Competitive invaders